≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Belladonna: $3.99

 

The ABC Homeopathy Forum

Side Effects of High Dose Belladona

Hi,

I am a father of a ten year old Autistic boy with aggressive behavior.

Our homeopath prescribed him

Morning: Tylenol 1M, Hysos 1M, Carsc 200 cc, Dtap 1M only one remedy to be given daily alternated by the other. And Belladonna 6 cc to be given every day at night.

As I gave him Tylenol 1M his behavior worsened and became too bad when second day I gave him Dtap 1M.

The behavior seemed to get better with belladonna.

Our homeopath then told us to stop all medicine and put my son on belladonna 1M every day. My son seemed to do very good for about 8 days and then the aggression started to come back. our homeopath then told us to give the belladonna 1M on alternate days. But had no effect on behavior. then she told us to stop completely and wait for new remedy. then she came back and said belladonna was supposed to be given only once and now please start my son on Stramonium 30 cc daily.

Now I am confused? Has the Belladonna 1M done any harm to my son? Can it be reversed? Should I start Stramonium 30 cc? Can Stramonium do any harm which can be irreversible?

Please advice.

Thanks,

Amir
[message edited by amirriaz1 on Sun, 20 Dec 2015 02:09:09 UTC]
 
  amirriaz1 on 2015-12-18
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.